# SDR SIMA20140303005

- Difficulty date: March 3, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 27,174 hours, 18,942 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT INOPERATIVE.  R & R FIRST OFFICER`S FLASHLIGHT IAW AMM 25-61-02. OPERATIONS CHECKED GOOD.
